# SDR DHL2006804531

- Difficulty date: January 30, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3758497U2
- Condition: Cracked
- Location: Bs 1180
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE FITTING CRACKED 0.500 INCH AT STA 1180.000 L-35R.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0.  REMOVED CRACKED FITTING IAW SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).
